MathSciNet Relay Station
MathSciNet bibliographic data
MR1099803 05C65 (05C80)
Chung, Fan R. K. Regularity lemmas for hypergraphs and quasi-randomness. Random Structures Algorithms 2 (1991), no. 2, 241–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement